Hiroshima Mathematical Journal

Existence and analyticity of solutions to the drift-diffusion equation with critical dissipation

Masakazu Yamamoto, Keiichi Kato, and Yuusuke Sugiyama

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 44, Number 3 (2014), 275-313.

Dates
First available in Project Euclid: 26 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1419619748

Digital Object Identifier
doi:10.32917/hmj/1419619748

Mathematical Reviews number (MathSciNet)
MR3296077

Zentralblatt MATH identifier
1315.35050

Subjects
Primary: 35A01: Existence problems: global existence, local existence, non-existence 35B65: Smoothness and regularity of solutions 35J60: Nonlinear elliptic equations 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]
Secondary: 35L65: Conservation laws 35Q35: PDEs in connection with fluid mechanics

Keywords
Drift-diffusion equation anomalous diffusion critical dissipation analyticity

Citation

Yamamoto, Masakazu; Kato, Keiichi; Sugiyama, Yuusuke. Existence and analyticity of solutions to the drift-diffusion equation with critical dissipation. Hiroshima Math. J. 44 (2014), no. 3, 275--313. doi:10.32917/hmj/1419619748. https://projecteuclid.org/euclid.hmj/1419619748


Export citation